# SDR HEEA0012734

- Difficulty date: January 27, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N6559Z
- Make and model: Bell 412
- Aircraft serial: 36019
- System (JASC): 3451 · DME/TACAN System
- Part: Dme
- Part number: 066106902
- Condition: Malfunction
- Location: Cockpit
- Component: KDI573
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DME LIGHT DIM. REPLACED WEAK V901 PHOTODETECTOR.  INSPECTED AND BENCH CHECK GOOD.
